본문 바로가기
KERD
논문KCI 등재

Vancomycin-induced linear IgA bullous dermatosis; a case report and review of the literature

2

조회

0

다운로드

2

인용

0

참고문헌

키워드

주제분류피부과학

초록

Linear IgA bullous dermatosis (LABD) is a rare autoimmune bullous disease that can either occur without any apparent cause or be induced by the administration of certain drugs, the most common of which is vancomycin. We present a case of a 45-year-old woman who was diagnosed with vancomycin-induced LABD by the presence of a characteristic linear band of IgA along the basement membrane zone on direct immunofluorescence microscopy. Our patient showed complete recovery after a 2-week period during which vancomycin administration was discontinued.

Abstract

Linear IgA bullous dermatosis (LABD) is a rare autoimmune bullous disease that can either occur without any apparent cause or be induced by the administration of certain drugs, the most common of which is vancomycin. We present a case of a 45-year-old woman who was diagnosed with vancomycin-induced LABD by the presence of a characteristic linear band of IgA along the basement membrane zone on direct immunofluorescence microscopy. Our patient showed complete recovery after a 2-week period during which vancomycin administration was discontinued.

참고문헌 (15)

  1. Rao CL, "Linear IgA dermatosis and chronic bullous disease of childhood in Fitzpatrick's dermatology in general medicine", pp.587~592 (2003), McGraw-Hill
  2. Avci O, "Acetaminophennduced linear IgA bullous dermatosis", J Am Acad Dermatol, 48, pp.299~300 (2003)
  3. Bachot N, "Amiodarone-related linear IgA bullous dermatosis", J Am Acad Dermatol, 49, pp.E11~12 (2003)
  4. Cerottini JP, "Drug-induced linear IgA bullous dermatosis probably induced by furosemide", J Am Acad Dermatol, 41, pp.103~105 (1999)
  5. Tran D, "Phenytoin-induced linear IgA bullous dermatosis mimicking toxic epidermal necrolysis", Aus J Dermatol, 44, pp.284~286 (2003)
  6. Onodera H, "Drug-Induced linear IgA bullous dermatosis", J Dermatol, 32, pp.759~764 (2005)
  7. Waldman MA, "Vancomycininduced linear IgA bullous disease presenting as toxic epidermal necrolysis", Clin Exp Derm, 29, pp.633~636 (2004)
  8. Jones DH, "Early diagnosis is key in vancomycin-induced linear IgA bullous dermatosis and Steven-Johnson's syndrome", J Am Osteopath Assoc, 104, pp.157~163 (2004)
  9. Armstrong AW, "Vancomycin-induced linear IgA disease manifesting as bullous erythema multiforme", J Cutan Pathol, 31, pp.393~397 (2004)
  10. Palmer RA, "Vancomycin-induced linear IgA disease with autoantibodies to BP180 and LAD285", Br J Dermatol, 145, pp.816~820 (2001)
  11. 진현우, "Vancomycin에 의해 유발된 것으로 생각되는 선상 IgA 수포성 피부병 1예", 대한피부과학회지, 43(3), pp.416~418 (2005), 대한피부과학회
  12. Doh KS, "A case of vancomycin-induced linear IgA dermatosis", Korean J Dermatol, 40, pp.1132~1135 (2002)
  13. Zone JJ, "The 97kD linear IgA bullous disease antigen is identical to a portion of the extracellular domain of the 180kDa bullous pemphigoid antigen, BPAg2", J Invest Dermatol, 110, pp.207~210 (1998)
  14. Wakelin SH, "Drug-induced linear IgA disease with antibodies to collagen VII", Br J Dermatol, 138, pp.310~314 (1998)
  15. Paul C, "Drug-induced linear IgA disease: target antigens are heterogenous", Br J Dermatol, 136, pp.406~411 (1997)

관련 논문AI추천

이 간행물의 다른 논문 (6건)